Jump to content

Benzo


[ab...]

Recommended Posts

Hi,

 

I successfully tapered off in January,2011.  Many of my awful symptoms have faded -but some remain.  I'm dizzy without any other anxiety symptoms (sweating, heart pounding).  Anyone else experienced this?

 

 

thanks

Link to comment
Share on other sites

[72...]

abbywal,

 

Welcoming you to BenzoBuddies,

 

Congrats on being Benzo-Free.

 

I pulled my back last week and took some Flexeril.  This seemed to aggravate my symptoms a day after taking it...  I didn't ruin my progress with my gaba receptors repairing did I?

 

No, I wouldn't think so.

 

You are healing.

 

You will find plenty of support here.

 

Sigma.

Link to comment
Share on other sites

Welcome, and congratulations on getting off benzos.

 

I never experienced the dizziness, but many members do. If you post your question on the withdrawal support board (because although you're off you're still having w/d symptoms), you might hear from more people who relate to your symptoms.

Link to comment
Share on other sites

Dizziness and balance problems have been my worst symptom since February.  Not much relief yet but I'm hoping soon.  Good luck with yours.
Link to comment
Share on other sites

Hi abbywal,

 

I have been dependent on xanax 0.5 3 x a day for over eight years.  Congratulations on being benzo free.

 

I have tapered to .125 a day and hopefully will go to .0625 in the next few days.

 

It is good to know someone jumped from xanax.

 

 

Gail  "This too shall pass"

Link to comment
Share on other sites

Hi Abbywal...

 

i was on K. for 2 months including taper...  I am 6 weeks tomorrow off and I am still dealing with some dizziness..

I describe like this..  I feel this tightness around my head, could be around the eyes... it moves.

Then I feel , a little drunk almost, and unsteady / dizzy... It sucks, but you are healing and so am I...

We are in this together. I cannot wait to hear about your complete healing!!!

Link to comment
Share on other sites

×
×
  • Create New...